Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 28, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Dec 21, 2013, 3:21 PM CST for Crittenden County, St. Francis County, Arkansas. It was in force for 24 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 21, 2013, 3:21 PM CST (21:21 UTC)
- Expired
- Dec 21, 2013, 3:45 PM CST
- In force
- 24 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 61 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 21, 3:21 PM CST | TORNADO | 2 W Hughes, AR | *** 1 FATAL, 3 INJ *** TORNADO. TWO HOUSES COMPLETELY DESTROYED. THREE HOUSES WITH SIGNIFICANT ROOF DAMAGE. ONE FATALITY...ONE SERIOUS INJURY...AND 2 MINOR INJURIES. NUMEROUS TREES AND POWER LINES DOWN. |
| Dec 21, 3:29 PM CST | TSTM WND DMG | 2 W Hughes, AR | *** 3 INJ *** POSSIBLE TORNADO. TWO HOUSES COMPLETELY DESTROYED. THREE HOUSES WITH SIGNIFICANT ROOF DAMAGE. ONE SERIOUS INJURY AND 2 MINOR INJURIES. NUMEROUS TREES AND POWER LINES DOWN. |
| Dec 21, 3:29 PM CST | TSTM WND DMG | Hughes, AR | ROOF BLOWN OFF HOUSE ON HIGHWAY 38 NEAR HUGHES. POSSIBLE TORNADO. |
| Dec 21, 3:38 PM CST | TORNADO | 9 W West Memphis, AR | SEMIS OVERTURNED ON INTERSTATE FORTY NEAR MILE MARKER 276. SHERIFF REPORTED TORNADO ON THE GROUND AND THEN RELAYED THE REPORT TO TRAINED SPOTTER. |
| Dec 21, 3:39 PM CST | TSTM WND DMG | 4 W Hughes, AR | TREES AND POWER LINES DOWN ON HIGHWAY 38 WEST OF HUGHES. DAMAGE ASSOCIATED WITH A POSSIBLE TORNADO. DISTANCE WEST OF TOWN ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 21, 12:01 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 461 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 518 m²/s²
- 0-3 km storm-relative helicity
- 610 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
611
WFUS54 KMEG 212121
TORMEG
ARC035-123-212145-
/O.NEW.KMEG.TO.W.0028.131221T2121Z-131221T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
321 PM CST SAT DEC 21 2013
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
* UNTIL 345 PM CST
* AT 321 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR HUGHES...MOVING
NORTHEAST AT 65 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGHES AND
WEST MEMPHIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3526 9041 3515 9018 3490 9044 3491 9045
3490 9054 3498 9065
TIME...MOT...LOC 2121Z 213DEG 57KT 3502 9048
$$3 follow-up statements
952
WWUS54 KMEG 212132
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CST SAT DEC 21 2013
ARC035-123-212145-
/O.CON.KMEG.TO.W.0028.000000T0000Z-131221T2145Z/
CRITTENDEN AR-ST. FRANCIS AR-
332 PM CST SAT DEC 21 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
NORTHEASTERN ST. FRANCIS AND CENTRAL CRITTENDEN COUNTIES...
AT 332 PM CST...EMERGENCY MANAGEMENT REPORTED A POSSIBLE TORNADO
WITH DAMAGE. THIS TORNADO WAS LOCATED NEAR JONQUIL...OR 9 MILES
NORTH OF HUGHES...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MEMPHIS...CRITTENDEN...SHEARERVILLE...VINCENT...JULIUS...CUNNINGHAM
CORNER...LEHI...BROWNS...PROCTOR...HETH...JONQUIL AND TARSUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
&&
LAT...LON 3503 9042 3504 9045 3508 9050 3526 9041
3515 9018
TIME...MOT...LOC 2132Z 216DEG 45KT 3512 9039
$$841
WWUS54 KMEG 212139
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CST SAT DEC 21 2013
ARC123-212149-
/O.CAN.KMEG.TO.W.0028.000000T0000Z-131221T2145Z/
ST. FRANCIS AR-
339 PM CST SAT DEC 21 2013
...THE TORNADO WARNING FOR NORTHEASTERN ST. FRANCIS COUNTY IS
CANCELLED...
AT 339 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
LAT...LON 3511 9032 3514 9034 3522 9033 3515 9018
3509 9029
TIME...MOT...LOC 2139Z 216DEG 45KT 3517 9027
$$
ARC035-212145-
/O.CON.KMEG.TO.W.0028.000000T0000Z-131221T2145Z/
CRITTENDEN AR-
339 PM CST SAT DEC 21 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR CENTRAL
CRITTENDEN COUNTY...
AT 339 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CRITTENDEN...OR 6
MILES WEST OF WEST MEMPHIS...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST
MEMPHIS...CRITTENDEN...VINCENT...JULIUS...CUNNINGHAM CORNER AND LEHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
&&
LAT...LON 3511 9032 3514 9034 3522 9033 3515 9018
3509 9029
TIME...MOT...LOC 2139Z 216DEG 45KT 3517 9027
$$055
WWUS54 KMEG 212143
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
343 PM CST SAT DEC 21 2013
ARC035-212153-
/O.EXP.KMEG.TO.W.0028.000000T0000Z-131221T2145Z/
CRITTENDEN AR-
343 PM CST SAT DEC 21 2013
...THE TORNADO WARNING FOR CENTRAL CRITTENDEN COUNTY WILL EXPIRE AT
345 PM CST...
AT 343 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE TORNADO WARNING HAS MOVED OUT OF
THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3511 9032 3514 9034 3522 9033 3515 9018
3509 9029
TIME...MOT...LOC 2143Z 216DEG 45KT 3521 9023
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 21, 2:06 PM CST, 1 hour 15 minutes earlier.
Area forecast discussion, Dec 21, 2:06 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
206 PM CST SAT DEC 21 2013
.DISCUSSION...
CURRENTLY STORMS ARE GETTING THEIR ACT TOGETHER JUST TO THE
SOUTHWEST OF THE CWA..SO NOT MUCH TIME TO DISCUSS. LEADING
EDGE OF THE UPPER LEVEL SUPPORT IS SURGING INTO EAST TEXAS AND A
1000MB SURFACE LOW WAS JUST NOW ARKANSAS. TORNADO WATCH IN PLACE
FOR MOST OF THE MIDSOUTH COUNTIES ALONG AND EAST OF THE MS
RIVER...WITH STRONG BACKED WINDS CURRENTLY IN THE DELTA. SEEMS
VERY PROBABLE FOR A STRONG/SIGNIFICANT TORNADO TO DEVELOP LATE
THIS AFTERNOON AND INTO THE EVENING...AS MUCAPES MAY EXCEED 1500
J/KG. A WIND ADVISORY IS ALSO IN EFFECT TILL MIDNIGHT FOR THE AREA.
FURTHER WEST AND NORTH RAIN HAS BEEN HEAVY ON THE COLD SIDE OF THE
STALLED FRONT. LATEST RAIN AMOUNTS SHOW 4 TO 5 INCHES HAS ALREADY
FALLEN...WITH AN ADDITIONAL 2 TO 4 INCHES STILL POSSIBLE THROUGH
MIDNIGHT WHEN THE FLASHFLOOD WATCH EXPIRES. SOME REPORTS OF
FLOODING HAVE ALSO BEEN SENT TO THE OFFICE VIA SOCIAL MEDIA.
STORM IS EXPECTED TO LIFT OUT LATE TONIGHT WITH MID/UPPER LEVEL
DRY PUNCH MOVING INTO THE WESTERN COUNTIES. SOUTH WINDS WILL SHIFT
MORE SOUTHWEST TO WEST AND REMAIN BREEZY AS THE SURFACE LOW TRACKS
INTO THE MIDWEST. WINDS SHOULD DIMINISH BY MORNING HOWEVER. FOR
SUNDAY EXPECT MOSTLY CLOUDY CONDITIONS A CHANCE FOR SPRINKLES IN
THE EAST AND SOUTH AND TEMPERATURES REMAINING IN THE 40S AND 50S.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY NIGHT
WITH PARTLY CLOUDY SKIES AND TEMPERATURES FALLING TO FREEZING FOR
POINTS NORTH OF INTERSTATE FORTY.
HOLIDAY WEEK...LOOKS TO BE BELOW NORMAL AND DRY THROUGH THE
PERIOD...WITH THE COLDEST DAY EXPECTED ON CHRISTMAS EVE...WHERE THE
NORTHERN COUNTIES WILL STRUGGLE TO REACH FREEZING. CONDITIONS
WILL REMAIN COLD CHRISTMAS EVE NIGHT WITH A BRIEF WARM UP ON
CHRISTMAS DAY AND ON THURSDAY. A REINFORCING COLD FRONT IS
ANTICIPATED LATE THURSDAY WITH SLIGHTLY COOLER HIGHS FOR THE LAST
WEEKEND OF 2013.
JAB
&&
.AVIATION...
A COLD FRONT HAS STALLED JUST TO THE WEST OF THE MISSISSIPPI
RIVER. TO THE WEST OF THE FRONT TO INCLUDE KJBR...EXPECT NORTHEAST
WINDS TO PERSIST THROUGH THE EVENING WITH MODERATE TO HEAVY RAIN
ALONG WITH IFR CIGS AND REDUCED VSBYS. RAIN AND STORMS SHOULD END
AROUND 03Z WITH A RETURN TO MVFR WRAP AROUND CLOUDS AND NORTHWEST
WINDS.
TO THE EAST OF THE FRONT...INCLUDING KMEM...KMKL...EXPECT A
CONTINUATION OF MVFR CIGS AND VICINITY THUNDERSTORM POTENTIAL
THROUGH MID TO LATE AFTERNOON. ADDITIONAL CONVECTION SHOULD FIRE
ACROSS WEST TENNESSEE AND NORTHWEST MISSISSIPPI DURING THE MID TO
LATE AFTERNOON INTO THE EVENING WITH TEMPORARY REDUCTIONS IN HEAVY
THUNDERSTORMS ALONG WITH IFR CIGS THROUGH EARLY EVENING. AFTER 01Z
TO 03Z...PREVAILING THUNDERSTORMS CAN BE EXPECTED THROUGH 06Z TO
07Z. CIGS SHOULD GO VFR LATER TONIGHT ALONG WITH NORTHWEST WINDS.
STORMS WILL HOLD OFF UNTIL LATER THIS EVENING AT KTUP WITH THE
POTENTIAL FOR A FEW SEVERE STORMS. RAIN AND STORMS WILL CLEAR KTUP
AFTER 09Z.
JLH
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 51 56 32 40 / 100 10 10 0
MKL 52 57 31 39 / 100 10 10 0
JBR 42 48 28 37 / 80 10 10 0
TUP 58 67 36 45 / 100 20 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-LEE AR-
MISSISSIPPI-PHILLIPS-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
PEMISCOT.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.
MS...WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CROCKETT-DYER-
GIBSON-HENRY-LAKE-LAUDERDALE-OBION-WEAKLEY.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Dec 21, 3:07 PM CST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 307 PM CST SAT DEC 21 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-222315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 307 PM CST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A TIPTONVILLE TENNESSEE TO A FORREST CITY ARKANSAS LINE. THIS AREA INCLUDES THE MAJORITY OF THE MIDSOUTH. PRIMARY THREATS INCLUDE TORNADOES... A FEW OF WHICH COULD BE STRONG...AND DAMAGING WINDS. LARGE HAIL WILL BE A SECONDARY THREAT. AREAS WITH THE GREATEST RISK OF TORNADOES INCLUDE SOUTHWEST TENNESSEE...INCLUDING THE MEMPHIS METROPOLITAN AREA... EAST CENTRAL ARKANSAS...AND ALL OF NORTH MISSISSIPPI. PEAK TORNADO RISK TIMING WILL RANGE FROM NOW UNTIL MIDEVENING. BEYOND MIDEVENING TO MIDNIGHT...THE TORNADO RISK WILL DECREASE...WHILE DAMAGING WIND THREAT CONTINUES OVER NORTHEAST MISSISSIPPI AND WEST TENNESSEE. AREAS NORTHWEST OF A TIPTONVILLE TO FORREST CITY LINE...A SLIGHT RISK OF SEVERE THUNDERSTORMS OR STRONG THUNDERSTORMS EXISTS THROUGH LATE AFTERNOON. THE PRIMARY THREATS INCLUDE DAMAGING WINDS AND THE POSSIBILITY OF A BRIEF TORNADO. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF INTERSTATE 40...WHERE THE RISKS OF FLASH FLOODING WILL BE GREATEST THROUGH LATE EVENING. ALONG AND SOUTH OF INTERSTATE 40...FLASH FLOODING WILL BE POSSIBLE...BUT MORE LOCALIZED IN OCCURRENCE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING. JAB
In the hours before
Local storm report, Dec 21, 1:23 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
123 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HEAVY RAIN TRUMANN 35.67N 90.52W
12/21/2013 E5.70 INCH POINSETT AR EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 5.70 INCHES OF RAIN
ACCUMULATION THUS FAR. REPORTS OF FLOODING ON
NEIGHBORHOOD SIDE STREETS.
&&
AJCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 8:56 PM CST | River Flood Warning | MEG | Clay, Greene | 9 days |
| Dec 20, 8:56 PM CST | River Flood Warning | MEG | Craighead | 3 days |
| Dec 20, 8:56 PM CST | River Flood Warning | MEG | Mississippi, Poinsett | 12 days |
| Dec 20, 8:58 PM CST | Flash Flood Warning | MEG | Cross | 3 hr |
| Dec 21, 8:24 AM CST | Flash Flood Warning | MEG | Craighead, Cross, Mississippi, Poinsett | 7 hr |
| Dec 21, 8:33 AM CST | Flash Flood Warning | MEG | Mississippi | 7 hr |
| Dec 21, 9:35 AM CST | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Poinsett, Randolph | 6 hr |
| Dec 21, 11:32 AM CST | Severe Thunderstorm Warning | MEG | Mississippi | 28 min |
| Dec 21, 2:11 PM CST | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Poinsett, St. Francis | 3 hr |
| Dec 21, 2:59 PM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 46 min |
| Dec 21, 3:08 PM CST | Flash Flood Warning | MEG | Mississippi | 6 hr |
| Dec 21, 3:18 PM CST | Severe Thunderstorm Warning | MEG | Crittenden | 42 min |
| Dec 21, 3:29 PM CST | Flash Flood Warning | MEG | Lee, Phillips | 6 hr |
| Dec 21, 4:10 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 35 min |
| Dec 21, 4:15 PM CST | Flash Flood Warning | MEG | Crittenden, Lee, Phillips | 3 hr |
| Dec 21, 4:30 PM CST | Flash Flood Warning | MEG | Clay, Craighead, Cross, Greene, Lawrence, Mississippi and 2 more | 4 hr |
| Dec 21, 4:31 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 44 min |
| Dec 21, 4:39 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 51 min |
| Dec 21, 5:00 PM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips | 45 min |
| Dec 21, 5:08 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, St. Francis | 52 min |
| Dec 21, 5:21 PM CST | Flash Flood Warning | MEG | Crittenden, Cross, Lee, Mississippi, Phillips, Poinsett and 1 more | 5 hr |
| Dec 21, 5:22 PM CST | Tornado Warning | MEG | Phillips | 23 min |
| Dec 21, 5:25 PM CST | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 35 min |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.